# SDR SWIA200312211

- Difficulty date: July 21, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 10,457 hours, 9,538 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUCTUATING 27-32 LBS.  AFTER 15 MINUTES (APPROX) PRESSURE DROPPED TO BELOW 25 PSI.  ENGINE WAS SHUT DOWN.  FOUND LEFT ENGINE STARTER CARBON SEAL LEAKING.  INSTALLED SERVICEABLE CARBON SEAL AND SEAL RING.  ALSO REPLACED IDG AND HYD PUMP CARBON SEALS AND SEAL RINGS.  OPS AND LEAKS CHECKS GOOD.  IAW GE SEI-756 SPECIAL PROCEDURE 63.  P/N:  5018T49P01, 4018T16P04.
